# SDR 2008UALA00123

- Difficulty date: January 4, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 47,681 hours, 7,248 cycles
- Engine: Pwa PW4090
- System (JASC): 3431 · Localizer/VOR System
- Part: Receiver
- Part number: 8220298001
- Condition: Faulty
- Location: Ils
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RIGHT ILS LOC SIGNAL BAD, MAT SHOWED RT ILS RECEIVER LOC SIGNAL INVALID NO OTHER FAULTS INDICATED CTR AND LT OK.  SUSPECT FAULTY ILS. REPLACED RIGHT INSTRUMENT LANDING SYSTEM RECEIVER PER  MM 34-31-01. PERFORMED MAT TEST, CK'S GOOD.  ACFT OK FOR SERVICE.
